# SDR USAA2014033100015

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 48,986 hours, 20,053 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Screw
- Condition: Loose
- Location: Rudder Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RUDDER PEDALS FELT JAMMED, FREED UP AFTER LANDING.  FOUND LOOSE SCREW LOCATED AT CAPTAIN'S RUDDER PANEL, SECURED SAME.  CYCLED RUDDER PEDALS. NO DISCREPANCIES NOTED.
